# SDR AWXA200200735

- Difficulty date: July 29, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/2" CRACK WAS FOUND ON ANGLE AT THE FORWARD GALLEY DOOR LOWER SILL, BS 294.5. MAINTENANCE REMOVED CRACKED ANGLE AT BS 294.5, FABRICATED A NEW ANGLE PER DWG 69-37402-4, AND INSTALLED REPAIR IAW B737-200 SRM 51-10-01, PG. 8.
